# SDR DLM90001041

- Difficulty date: May 27, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 14,663 hours, 7,744 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 39567851
- Part serial: EFS27425
- Condition: Failed
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 FT AND 265 KNOTS, A LOUD AIR NOISE IN THE COCKPIT APPEARED TO BE COMING FROM THE PILOTS LOWER FOOT AREA.  POSSIBLE GEAR DOOR PROBLEM.  REPLACED RT NOSE GEAR LINK (BUNGEE).  CLEANED FWD E & E DOOR SEAL AND SECURED INSULATION AFT RT OF NOSE GEAR ACCESS AREA.  SECURED LEADING EDGE PANEL ON RAM AIR DOOR.  SWUNG GEAR, OPS NORMAL.
